Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

No periods even after taking nordette. Had taken emergency control pills post sex. Cause?

My bf and I had sex last Nov. 26 we used condom plus withdrawal method. Then we has sex last dec. 1, without condom...so I took Emergency control pill(Nordette) about 2hours after. 4pills then another 4 after 12hrs. I m expecting to have my menstruation by dec. 8 but I still have none. I decided to take another 4 yesterday at noon and 4 last midnight. I still have no mens, could this mean that my body is used to nordette? It was actually my 3rd and 4th time to use it. 1st was last year...then august 2012, october 2012, dec. 8 and dec. 10. Please help. thank you. My last mens was last nov. 13...I have an irregular cycle
Asked On : Fri, 14 Dec 2012
Answers:  2 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Homeopath 's  Response
You should first go in for a pregnancy test (urine) to know if you are pregnant.
Some amount of bleeding should occur after taking the pill.
Important- the emergency contraceptive pills are supposed to be taken in acute emergencies only and are not for use off and on.these were first designed for rape victims but due to easy availabilty in the market they have been and are widely misused.
The frequent usage of these pills can lead to disturbed menstrual cycles and even permanently stop your menses as these contain very high dosage of hormones.
U advice you to visit your doctor and get your tests done.
Answered: Wed, 19 Dec 2012
I find this answer helpful
Homeopath Dr. Swati's  Response
You should first go in for a pregnancy test (urine) to know if you are pregnant.
Some amount of bleeding should occur after taking the pill.
Important- the emergency contraceptive pills are supposed to be taken in acute emergencies only and are not for use off and on.these were first designed for rape victims but due to easy availabilty in the market they have been and are widely misused.
The frequent usage of these pills can lead to disturbed menstrual cycles and even permanently stop your menses as these contain very high dosage of hormones.
U advice you to visit your doctor and get your tests done.
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor